# SDR FDEA202210312700

- Difficulty date: October 31, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 74,994 hours, 27,903 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 1186418252
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 251MXF HAS DELAMINATION ON LOWER SIDE REPAIRED DELAMINATION ON FLOOR PANEL 251MXF IAW B757 SRM 53-00-50-2R, REPAIR 1, PARA.   3.B. AND FIG. 201, SHEET 2. INSTALLED INSERTS IN REPAIR AREA IAW B757 SRM 53-00-50-2R,   REPAIR 2, FIG. 201, SHEET 1.
